# SDR QXEA2012100401146

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR UPPER HALF BOTH LOWER CORNERS HAVE ABRASIONS. SMOOTHED DAMAGE IAW SRM 51-14-00-02-03. VERIFIED BLENDED AREA CRACK FREE IAW NTM 51-00-06-910-801 PT 1 AND 51-00-01-250-801 PT 6.  PERFORMED UT THICKNESS OF BLENDS IAW NTM 51-00-04-910-801 PT 1 MIN REMAINING THICKNESS MEASURED .050".  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 52-20-10-00-01.  MAPPED DAMAGE AND SUBMITTED TO ENGINEERING.  DAMAGE FOUND TO BE WITHIN LIMITS OF RD 8/4-52-837.  TREATED AND PRIMED BARE AREAS IAW RD 8/4-52-837.
